# SDR FDEA201603291115

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 79,989 hours, 17,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SHOWS OPEN ON STATUS PAGE WHEN CLOSED & SLIDE ARMED.  CLEARED DEBRIS FROM GIRT BAR AREA.  OPERATIONS CHECKED IAW MM 52-11-02-2.  OK FOR SERVICE.
